# SDR USAA920081417

- Difficulty date: July 18, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 48,607 hours, 32,318 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430122
- Part serial: 1593
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT- MAJOR REPAIR-C1 CHECK - RT WING INBOARD FOREFLAP UPPER RT SURFACE IS DELAMINATED.  REPLACED RT WING INBOARD FOREFLAP IAW B737 AMM 27-51-07.  (A)
